MAUDE Adverse Event Report: LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM FACTOR 7; ANTISERA, ALL GROUPS, SALMONELLA SPP.

LEE LABORATORIES, INC. BD DIFCO¿ SALMONELLA O ANTISERUM FACTOR 7; ANTISERA, ALL GROUPS, SALMONELLA SPP.
Catalog Number 228161
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd difco¿ salmonella o antiserum factor 7 the user noted weak performance reactions.No health impact or consequence reported.
 
Additional Manufacturer Narrative
Investigation summary: a return sample was not received to investigate the complaint related to catalog number 228161, lot 3124670, the sample was tested according to the product¿s instructions for use (ifu).Three available cultures representing salmonella o group c1 were used in the evaluation.For each antiserum test, a portion of the culture was removed from the agar plate and mixed with one drop of antiserum on a slide.Additionally, each culture was tested in a drop of saline to assess roughness.All slides were rotated for one minute prior to reading the reactions.Results: 3+ reactions were observed with all group c1 cultures tested.No reactivity was observed when the cultures were tested in saline.Based on the testing performed, the complaint could not be confirmed.To further investigate, the batch history record was reviewed and found to be satisfactory.No quality notifications were issued for the batch, and all release testing met specifications.A review of product complaints revealed one other complaint has been received over the past three years; bd will continue to monitor for trends.No corrective action is required at this time.
 
Event or Problem Description

Brand Name
BD DIFCO¿ SALMONELLA O ANTISERUM FACTOR 7
Common Device Name
ANTISERA, ALL GROUPS, SALMONELLA SPP.
Manufacturer (Section D)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer (Section G)
LEE LABORATORIES, INC.
1475 athens highway
grayson GA 30017
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22883234
Report Number1025402-2025-00006
Device Sequence Number21233616
Product Code GRM
UDI-Device Identifier00382902281610
UDI-Public(01)00382902281610(11)230504(17)260918(10)3124670
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/18/2026
Device Catalogue Number228161
Device Lot Number3124670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown